Approximate symmetries and conservation laws for It(o)over-cap and Stratonovich dynamical systems


Ibragimov N., Unal G., Jogreus C.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.297, no.1, pp.152-168, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 297 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1016/j.jmaa.2004.05.003
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.152-168

Abstract

A new definition for the approximate symmetries of It (o) over cap dynamical system is given. Determining systems of approximate symmetries for It (o) over cap and Stratonovich dynamical systems have been obtained. It has been shown that approximate conservation laws can be found from the approximate symmetries of stochastic dynamical systems which do not arise from a Hamiltonian. The results have been applied to an example. (C) 2004 Elsevier Inc. All rights reserved.